# SDR DATA2018053101

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N385MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3707
- Aircraft time: 24,294 hours, 32,408 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 224917012
- Part serial: 236
- Condition: Faulty
- Location: Engine Rpm
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE, LEVELED OFF AT 7500. LEFT ENGINE RPM STARTED TO DECREASE. TORQUE, NG AND ITT REMAINED STEADY.  PERFORMED A PRECAUTIONARY SHUTDOWN AND SECURED THE ENGINE. DECIDED TO RELIGHT THE ENGINE. AFTER RELIGHT, THE ENGINE WAS NORMAL FOR 5 SECONDS AT WHICH TIME RPM BEGAN TO DECREASE AGAIN. ENGINE SHUTDOWN AND SECURED ONCE AGAIN. FLEW BACK TO DEPARTURE AND DECLARED AN EMERGENCY. LANDED WITHOUT FURTHER INCIDENT.
